# SDR SWAA2024082829711

- Difficulty date: August 24, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PASSENGER CABIN; THE PHOTO LUMINESCENT LIGHT STRIP UPPER SURFACES HAVE PART NUMBER STICKERS IN NUMEROUS AREAS.<[01] CLEANED PHOTO LUMINESCENT LIGHT STRIP UPPER SURFACES IAW AMM 25-00-00.;[02] REJECT: CORRECTIVE ACTION #1 IS SIGNED OFF BUT TASK IS NOT COMPLETE. LIGHT STRIPS STILL HAS PART NUMBER STICKERS ATTACHED.  **PLEASE NOTE THAT ALL CORRECTIONS MUST BE DONE ON ORIGINAL FAULT. INSPECTION WILL CLEAR REJECTION FAULT AFTER REJECTED TASK/FAULT HAS BEEN CORRECTED.**;[03] CLEANED PHOTO LUMINESCENT LIGHT STRIP UPPER SURFACES IAW AMM 25-00-00.;[04] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR CLEANING.
